# SDR ASAA2014063008400

- Difficulty date: June 30, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 352054764
- Aircraft time: 5,157 hours, 1,621 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 19032
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 5,157 hours, 1,621 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF,  AIRFLOW THROUGH GASPER VENTS IN COCKPIT DIMINISHED TO ZERO WITH NORMAL DUCT PRESSURE INDICATING ON GAUGE, WITHIN MINUTES AIRFLOW RESUMED AT A VERY COLD TEMP AND BITS OF ICE WERE OBSERVED COMING OUT OF VENTS.  ACFT GROUNDED.  PERFORMED PACK/ZONE TEMP CONTROLLER BITE TEST IAW AMM 21-61-00-700-806-002, NO FAULTS NOTED. GREEN GO LIGHT ILLUMINATED.  RAN LT PACK, OPENED LT ACCESS DOOR, FOUND TCV VERY HOT TO THE TOUCH.  REPLACED TCV AMM 21-51-10-400-801.
